# SDR SWAA2012032902660

- Difficulty date: March 27, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 28,185 hours, 16,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 417N5212
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT LIGHT FLOOR END CAP MISSING.  INSTALLED END CAP PER M/M.
